# SDR SWAA2025032404186

- Difficulty date: March 11, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 65,617 hours, 39,129 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat Track
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SLAT 5 OUTBOARD MAIN TRACK ON UPPER ROLLER SURFACE AT RT WING 2025-137044 <[01].  REPLACED LEADING EDGE SLAT 5 OUTBOARD MAIN TRACK IAW B737-700 AMM 27-81-21-000-802 AND AMM 27-81-21-400-802; FOR SLATS ACTIVATION; ADJUSMENTS AND TESTS THE STEPS ARE DOCUMENTED ON TTG8Q00YVYMD.  SEE INDIVIDUAL SIGN OFFS BELOW.; [02] REPLACED LEADING EDGE SLAT 5 OUTBOARD MAIN TRACK IAW B737-700 AMM 27-81-21-000-802 AND AMM 27-81-21-400-802; FOR SLATS ACTIVATION; ADJUSMENTS AND TESTS THE STEPS ARE DOCUMENTED ON TTG8Q00YVYMD. CERTIFIED AS RII.  SEE INDIVIDUAL SIGN OFFS BELOW.
